# SDR SWI2025F01291

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER IS DAMAGED FS310.00 STGR9L. (MARKED)  (C-CHECK RO 09/07/2025)COMPLIED WITH REPAIR OF THE PASSENGER DOOR SEAL STRIKER. LEAK TEST GOOD. REF - CRJ900 REO 670-53-22-001, REV-J, DATED 2016-11-10 REPAIR TYPE 1 SEE CONTINUATION CARD FOR MAINTENANCE ACTIONS.
